Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The point of pointless topology


Author: Peter T. Johnstone
Journal: Bull. Amer. Math. Soc. 8 (1983), 41-53
MSC (1980): Primary 06A23, 18B30, 54A05; Secondary 01A60, 06D05, 18B25
MathSciNet review: 682820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 06A23, 18B30, 54A05, 01A60, 06D05, 18B25

Retrieve articles in all journals with MSC (1980): 06A23, 18B30, 54A05, 01A60, 06D05, 18B25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15080-2